Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Severe lower back pain. Uncomfortable taking muscle relaxers, painkillers. Advice?

Hi Monday will be two weeks that I have had severe lower back pain that If I lay flat on my back or stomach is ok, I can not sit for more then five minutes which immediately puts pain up my back and makes me feel like I have to pee constantly. If I walk or stand I am ok for a while but then my legs will go numb also. I got tested for a bladder infection and it came back clear so that's not the problem. Very uncomfortable taking muscle relaxers and pain killers. With out them I can not function
Thanks
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
From history it seems that you might be having some problem in your lower spines.
If you are elderly then there might be having degenerative changes in your lower spines giving irritation ot pressure on nerves giving rise this problem.
go for x-ray lumbo-sacral region.
Consult orthopedic surgeon and get examined.
Go for physiotherapy.
Take calcium and multivitamin supplements.
Ok and take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor